# SDR AALA20160503007

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 19,441 hours, 7,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  MAIN CABIN INTERCOSTAL AT LBL 45 & BETWEEN FS 312 & 328 IS CRACKED.  R & R INTERCOSTAL IAW AARD 51-0-05-1.
